MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; CONDYLAR PLATE FIXATION IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.124.416
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
4.5mm va-lcp curved condylar plate/16 hole/336mm/right (part# 02.124.416, lot# 3l38961, qty# 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the threads in the first hole (bp-5) from the proximal end of the device got stripped.The surface of the device shows minor scratches which would not contribute to the complaint condition.The complaint is being confirmed for 4.5mm va-lcp curved condylar plate/16 hole/336mm/right (part# 02.124.416, lot# 3l38961).While a definitive root cause could not be identified for the stripped hole, it is possible that the threads in the hole of the plate might have encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot, part: 02.124.416.Lot: 3l38961.Manufacturing site: mezzovico.Release to warehouse date: 07.February 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the aiming arm was placed on the condylar plate and stripped the hole.The arm would not stay attached.No further information provided.This is report 1 of 1 for (b)(4).This complaint involves one (1) device.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11487176
Report Number2939274-2021-01312
Device Sequence Number17001969
Product Code JDP
UDI-Device Identifier10886982042934
UDI-Public(01)10886982042934
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.416
Device Catalogue Number02.124.416
Device Lot Number3L38961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/15/2021
Patient Sequence Number1